MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC PATCH - UNIVERSAL 2 CHANNEL; UNIVERSAL ELECTRODE-PATCH

BRAEMAR MANUFACTURING, LLC PATCH - UNIVERSAL 2 CHANNEL; UNIVERSAL ELECTRODE-PATCH
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 29 april 2024 the patient noticed blisters, itchy, raw skin that hurts.The patient did not use any over the counter (otc) treatments.The patient did report that they had pre-existing skin sensitivities.The patient was taking a break in service and was going to switch to leadwire adapter (lwa).On (b)(6) 2024 the patient followed up and reported that they cleaned their skin using soapy water, alcohol pads and then cleaned again with warm soapy water and dried.The patient was also given a prescription for triamcinolone.
 
Additional Manufacturer Narrative
It was reported that patient experienced blisters, itchiness and raw skin due to the universal patch.The universal patch was not returned for evaluation.Engineering evaluation was unable to be performed on the patch as it is single use and was not returned.Allegation is confirmed through images of patient skin irritation attached to this case or a prescription from a medical professional and is most probable to be a bio-incompatibility issue with the electrode adhesive and/or hydrogel components.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
PATCH - UNIVERSAL 2 CHANNEL
Common Device Name
UNIVERSAL ELECTRODE-PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19510219
Report Number2133409-2024-00033
Device Sequence Number19696796
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberU602696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale